|Steven johnson and stopping treatment
Feb 25, 2010
I got diagnosed 8months ago while i was pregnant, and was put on AZT zudovidine and nevirapine but after 3 weeks i developped the Steven Jonhson, so my doc switched me to kaletra. I was told to stop the treatment after pregnacy to do some blood test again and check my CD4 and VL. I am waiting for the results. My cd4 was 427 one week before i deliver the baby.Do u know any good products that will take away thoses dark spots from the rashes?I am a light skin person, and my all body arms,legs and chest have some dark spots.Everybody is been asking me what has happened to me I keep saying it was an allergy. And should i continue the treatment or not?
| Response from Dr. Henry
You have several good questions there. I cannot recommend any treatment that will consistently decreased drug related hyperpigmentation. I advise seeing a dermatologist to get the best advice possible. As far as stopping your HIV meds--if your CD4 count was << 350-400 at its lowest I would generally recommend continuing treatment though you could perhaps switch to a simpler regimen. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sore On Penis After Mutual Masturbation Worried I Have HIV
- Swollen Lymph Glands After Insertive Anal Sex Without Condom Does It Mean I Have HIV
- Tingling Lips After Kissing Cut On Lip Worried I Have HIV
- White Spots After Touching Open Wound Worried I Have HIV
- Can You Get Herpes If You Use A Condom?
- Accuracy Of An Hiv Test At 8 Weeks
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.